MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SINGLE LINE ARTERIAL KIT W/03 ML PTSF AND TP4; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SINGLE LINE ARTERIAL KIT W/03 ML PTSF AND TP4; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46101-56
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: the date of event is unknown, and 01 sep 2025 has been used as a placeholder.The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a single line arterial kit w/03 ml ptsf and tp4 where it was reported that the nurse was drawing labs from the arterial catheter, the nurse turned the arterial line off to the flush bag and attached syringe with blunt tip to the upper sampling port.The nurse began to aspirate the waste and noticed the sample appeared foamy.As the nurse withdrew the syringe from the sampling port, blood was visible on the port.The nurse proceeded to obtain the specimen by attaching a 10 ml syringe with blunt tip to the lower sampling port.As the nurse aspirated, the sample was foamy and mixture of blood and air.When the syringe was withdrawn, blood leaked from the port.The nurse confirmed there was no air visible in the high-pressure tubing, the high-pressure bag was inflated to 300 mm hg millimeters of mercury, all access ports had solid caps, and connections all tightened.The common device name is transducer, blood pressure, extravascular.There was patient involvement.

Brand Name
SINGLE LINE ARTERIAL KIT W/03 ML PTSF AND TP4
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23646226
Report Number9617594-2025-02217
Device Sequence Number9961748
Product Code DRS
UDI-Device Identifier00887709050617
UDI-Public(01)00887709050617(17)280501(10)14419109
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46101-56
Device Lot Number14419109
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite